Expansion-coefficients as approximate solution of differential equations
Cohomologie p-adique, Astérisque no. 119-120  (1984), p. 183-189
@incollection{AST_1984__119-120__183_0,
     author = {Katz, Nicholas M.},
     title = {Expansion-coefficients as approximate solution of differential equations},
     booktitle = {Cohomologie $p$-adique},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {119-120},
     year = {1984},
     pages = {183-189},
     zbl = {0561.14010},
     mrnumber = {773093},
     language = {en},
     url = {http://www.numdam.org/item/AST_1984__119-120__183_0}
}
Katz, Nicholas M. Expansion-coefficients as approximate solution of differential equations, in Cohomologie $p$-adique, Astérisque, no. 119-120 (1984), pp. 183-189. http://www.numdam.org/item/AST_1984__119-120__183_0/

[O] P. Berthelot, Cohomologie cristalline des schémas de caractéristique p>0. Springer Lecture Notes in Math. 407, Springer-Verlag (1974) . | MR 384804 | Zbl 0298.14012

[1] B. Dwork, A deformation theory for the zeta functions of a hypersurface, Proc. Int'l. Cong. Math. (1962). 247-259. | MR 175895 | Zbl 0196.53302

[2] B. Dwork, p-adic cycles, Pub. Math. I.H.E.S., Paris, 1969, 27-116. | Article | MR 294346 | Zbl 0284.14008

[3] J. Igusa, Class number of a definite quaternion with prime discriminant, Proc. Nat. Acad. Sci. 44 (1958), 312-314. | Article | MR 98728 | Zbl 0081.03601

[4] N. Katz and T. Oda, On the differentiation of de Rham cohomology classes with respect to parameters, J. Math. Kyoto Univ. 8 (1968), 199-213. | Article | MR 237510 | Zbl 0165.54802

[5] J. I. Manin, The Hasse-Witt matrix of an algebraic curve, A.M.S. Translations (2), 45, 245-264. | Zbl 0148.28002